# SDR 08FDEA01863

- Difficulty date: May 16, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457235
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT FUSELAGE STA 540 STR 24R (RVSM AREA).  REPAIRED DENT IAW EA 7-5330-116983.
